# SDR TWAA0101702

- Difficulty date: January 27, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- Aircraft time: 83,673 hours, 89,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 4L WAS FOUND CRACKED IN 2 PLACES AT BELT RING, STA 1087.  REMOVED AND REPLACED LONGERON PER SRM 53-02, FIG 18.
